# SDR IPXA2017063018786

- Difficulty date: June 22, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB035822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FUEL ACCESS PANEL 634CT INTERNAL STIFFNER ANGLE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE STIFFNER ANGLE IAW DWG ARB0358, SRM 51-35-01, AND 51-33-01.
